# SDR AALA201708259025

- Difficulty date: August 24, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 1,825 hours, 725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BETWEEN L3 AND R3 INOPERATIVE.  RESEATED FLASHLIGHT PER AMM 25-65-00.  OPERATIONAL CHECK GOOD.
